# SDR SIMA201123405

- Difficulty date: August 20, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10318
- Aircraft time: 1,693 hours, 1,104 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3836 THE CREW REPORTED THAT AFTER ROTATION, AN "EDP1A" CAUTION MESSAGE APPEARED HYDRAULIC SYSTEM 1 SHOWS A QUANTITY OF 0%.  NOTE: LEFT ENGINE LEAKING HYDRAULIC FLUID.  THE CREW ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FLUID LEAKING FROM NR 1 ENGINE T/R FLEXIBLE STOW LINE QUICK DISCONNECT FITTING.  TIGHTENED FITTING IAW STANDARD MAINTENANCE PRACTICES.  LEAK CHECK GOOD PER MTX WC 002-05-900-016 AS REQUIRED.  NO PARTS REMOVED OR REPLACED.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
